GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose


GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose by GenCare at Oasis of Health. MPN: EB-004. Hurry! Limited time offer. Offer valid only while supplies last. Relief All Day & Night Do you suffer from mild to severe indoor or outdoor allergies? Do you want fast relief that doesn’t cause drowsiness or make it impossible to complete your day without feeling exhausted? GenCare Fex-Allergy Relief pills are the best solution to alleviate the itchy eyes, runny nose and congestion symptoms that plague allergy sufferers every day. Our value savings bottle contains 90 easy to swallow 180mg tablets. Best Value Enjoy our 90 tablet value savings bottle, which i


GenCare - Allergy Relief Pills | Fexofenadine HCl 180mg (90 Tablets) | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose by GenCare
4.3 out of 5 stars with 14 reviews
Condition: New
Availability: In Stock
$15.99


Quantity:  

 


Product Description & Reviews

Relief All Day & Night Do you suffer from mild to severe indoor or outdoor allergies? Do you want fast relief that doesn’t cause drowsiness or make it impossible to complete your day without feeling exhausted? GenCare Fex-Allergy Relief pills are the best solution to alleviate the itchy eyes, runny nose and congestion symptoms that plague allergy sufferers every day. Our value savings bottle contains 90 easy to swallow 180mg tablets. Best Value Enjoy our 90 tablet value savings bottle, which is cheaper than comparable in store brands from national pharmacies and retail outlets. Our value bottles let you always keep quick allergy relief on hand for you and your family. Never get stuck without quick relief ever again! Alert & Focused Many antihistamines cause you to become extremely sleepy or experience a head fog all day. This makes it impossible to work, think or do anything without feeling drained and exhausted. Our pills are clinically proven to provide non-drowsy and non habit forming allergy relief. Product Details: Take 1 tablet once a day. Contains 90 (180mg) tablets of Fexofenadine HCl. For adults and children 12 and older Product is comparable to Allegra over the counter tablets Join thousands of happy allergy free customers…Click Add-to-Cart to order your 90 count bottle of Fex-Allergy Relief pills Today!

Features & Highlights

  • ✅ NON DROWSY FORMULA - Fex-Allergy Relief pills (comparable active ingredients to Allegra) are the non-drowsy way to fight indoor and outdoor allergies year round. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car.
  • ✅ ITCHY EYES, NOSE & THROAT RELIEF - Our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.
  • ✅ FIGHTS HIVES - Adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, hay fever, pet dander, dust and other common allergens. Itch support comes fast and then hives will gradually reduce in size and number.
  • ✅ COLD SYMPTOM SUPPORT - Always keep our Fex-Allergy Relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets.
  • ✅ 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers...Click Add-to-Cart Today!

Additional Information

Brand:
GenCare
Manufacturer:
GenCare
Category:
Allergy Medicine
MPN:
EB-004
UPC:
680044647753
Part Number:
EB-004
Publisher:
GenCare
Package Weight:
0.15 pounds
Package Size:
1.7 x 1.7 x 3.2 inches

 


Have questions about this item (EB-004), or would like to inquire about a custom or bulk order?


If you have any questions about this product by GenCare, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: D3KRQBY, ean: 0794168653009,
Non-Drowsy, melt able tablet for 12 hour relief of indoor and outdoor allergies. Give's kids fast, effective and safe relief from allergy symptoms such as sneezing, runny nose and watery eyes, all in a dissolvable orange flavored tablet. Adult Direct...

mpn: 312547170215,
Diphenhydramine Hydrochloride Antihistamine. The Histamine Blocker. For Dye-Free Allergy Relief: sneezing runny nose itchy throat itchy, watery eyes 24 LiqContains Diphenhydramine HCl as antihistamine. Temporarily relieves sneezing, runny nose, i...

mpn: 230146, ean: 0041167351017,
XYZAL® Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itc...

mpn: cl-90, ean: 0041100572967,
24-hour allergy relief #1 doctor recommended non-drowsy oral allergy brand Non-drowsy relief against pollen, mold, dust and pets Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throatClaritin non drowsy. Relief of sne...